# SDR DXTA2023082994160

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N458QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500708
- Aircraft time: 592 hours, 468 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BRAKES: AIRCRAFT VIBRATES EXCESSIVELY WHENEVER BRAKES ARE APPLIED. VIBRATION WAS NOTICED AND COMMENTED ON BY OWNER.  INSPECTED BRAKES AND FOUND NO DEFECTS,TAXIED A/C AROUND AIRPORT AND APPLIED BRAKES SEVERAL TIMES WITH NO DEFECTS NOTED
